# SDR FDEA201001150182

- Difficulty date: January 15, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363737
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 720B LBL 45 OUTBD FLANGE UPPER SURF. HAS CORROSION. REMOVED SEAT TRACK SECTION LBL 45 BETWEEN STA 690 TO 740  AND 1EA SPLICER IAW SRM 51-30-2, LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1 TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED NEW SEAT TRACK & SPLICER IAW SRM 51-30-2.
